# SDR QXEA2019031300115

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 17,675 hours, 18,908 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 PROP SPEEC 1070 WITH ASSOICATED NR 1 PEC CAUTION AND POWERPLANT MESSAGE. SHUTDOWN ENGINE IN FLIGHT AND RETURND TO FIELD. LANDING UNEVENTFUL, NOT OVERWEIGHT. AIRCRAFT OUT OF SERVICE FOR REPAIRS.
